Journal of Symbolic Logic

Seminormal $\lambda$-Generated Ideals on $P_\kappa\lambda$

C. A. Johnson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 1 (1988), 92-102.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742566

Mathematical Reviews number (MathSciNet)
MR929376

Zentralblatt MATH identifier
0646.04001

JSTOR
links.jstor.org

Citation

Johnson, C. A. Seminormal $\lambda$-Generated Ideals on $P_\kappa\lambda$. J. Symbolic Logic 53 (1988), no. 1, 92--102. https://projecteuclid.org/euclid.jsl/1183742566


Export citation